RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2009, Issue 4(70), Pages 52–84 (Mi vsgu241)  

Mathematics

About asymptotics and large deviations in the central limit theorem for sums $\sum \mathbf{f(q^nt)}$

L. P. Usol'tsev

Dept. of Probability Theory and Mathematical Statistics, Samara State University, Samara, 443011, Russia

Abstract: In the paper new estimates for the remainder term and large deviations in the central limit theorem for sums $\sum \mathbf{f(q^nt)}$ are obtained. Technique and methods of reasoning contained not only in the classical probability theory, but also in the theory of diophantine equations with exponential function are used in the given proofs.

Keywords: central limit theorem, exponential function, diophantine equation, asymptotics and large deviations.

Full text: PDF file (329 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 511.2+519.2
Received: 20.02.2009
Revised: 14.05.2009

Citation: L. P. Usol'tsev, “About asymptotics and large deviations in the central limit theorem for sums $\sum \mathbf{f(q^nt)}$”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2009, no. 4(70), 52–84

Citation in format AMSBIB
\Bibitem{Uso09}
\by L.~P.~Usol'tsev
\paper About asymptotics and large deviations in the central limit theorem for sums $\sum \mathbf{f(q^nt)}$
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2009
\issue 4(70)
\pages 52--84
\mathnet{http://mi.mathnet.ru/vsgu241}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu241
  • http://mi.mathnet.ru/eng/vsgu/y2009/i4/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:66
    Full text:31
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019